# SDR DXTA200400246

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 4,661 hours, 2,909 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: System A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OBSERVED AMBER HYDRAULIC SYSTEM-A LOW QUANTITY CAS MESSAGE, DISCOVER A-SYSTEM DECREASING IN QUANTITY.  UNLOADED A-HYDRAULIC PUMP, HYDRAULIC QUANTITY DECREASED TO -0- AND ELECTED TO LAND IMMEDIATELY.  DURING DESCENT PTU FAILED, NOTICED STRONG OIL ODOR IN CABIN.  ITEM IS UNDER INVESTIGATION.
